Subject: Tequin side effects
I have had nearly all the side effects others have reported-extreme fatigue, weakness, severe insomnia, anxiety and panic attacks, nausea, blood in stools, pounding/racing heart, severe headache, severe back pain, pain all over the body, as if every single bone aches, etc.
But, I have also been having terrible sweating attacks that soak my clothes. I also have a low-grade fever after 10 days on Tequin (I stopped it after 10 of the 14 days when I realized the reason I was feeling worse was the medication), so my doctor prescribed Zithromax today. I had been on Augmentin and then Biaxin prior to the Tequin.
I had pneumonia.
Has anyone else had these terrrible sweats, low-grade fever, or blood in stool? I also am having an extremely difficult time communicating. I lose my train of thought, cannot find the words I want to use, ramble, and have trouble speaking. I feel as if I have had a stroke.
Last Updated 7/16/04